Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having tummy swelling. Have hungry feeling even after eating. Feel nauseated and lethargic. help?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
I am having a problem with my tummy swelling. It is worse after I eat, but it swollen even hours after eating. I have that hunger feeling even after I've eaten my fill and have gained 10 lbs in the last 6 months. I feel nauseated a bit and have hurt. I have also been extremely lethargic. I am a very active person and have a small build and am really concerned that maybe I'm retaining water-weight or something. Help!
Posted Tue, 29 Oct 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 1 hour later
Brief Answer:

Detailed Answer:

Thank you for the query.

Your symptoms seems to indicate thyroid issue (hypothyroidism). You may also be more sensitive to cold, have dry skin, hair loss. Irregular bleeding is also possible.
I suggest you to have it checked at first. To do that, TSH, FT3, FT4 levels should be checked. If this tests will be negative, abdominal ultrasound and stool tests should be next.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor